Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Formal $A$-modules


Author: Lawrence Cox
Journal: Bull. Amer. Math. Soc. 79 (1973), 690-694
MSC (1970): Primary 14L05; Secondary 14G20
DOI: https://doi.org/10.1090/S0002-9904-1973-13263-X
MathSciNet review: 325626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Hill, Formal groups and zeta functions of elliptic curves, Invent. Math. 12 (1971), 321-336. MR 292839
  • 2. T. Honda, On the theory of commutative formal groups, J. Math. Soc. Japan 22 (1970), 213-246. MR 41 #212. MR 255551
  • 3. M. Lazard, Sur les groupes de Lie formels a un parametre, Bull. Math. France 83 (1955), 251-274. MR 17, 508. MR 73925
  • 4. J. Lubin, One-parameter formal Lie groups over p-adic integer rings, Ann. of Math. (2) 80 (1964), 464-484. MR 29 #5827. MR 168567
  • 5. J. Lubin, Formal A-modules defined over A, Symposia Matematica (INDAM, Rome, 1968/69) 3 (1970), 241-245. MR 42 #260. MR 265350
  • 6. J. Lubin and J. Tate, Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965), 380-387. MR 30 #3094. MR 172878

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14L05, 14G20

Retrieve articles in all journals with MSC (1970): 14L05, 14G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13263-X

American Mathematical Society